# SDR IPXA10M58588

- Difficulty date: February 6, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 65,421 hours, 10,704 cycles
- Engine: Pwa PW4462
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARB29326
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:1C, RT WING FIXED L/E COMP'T SPLICE STRAP SUPPORT CRACKED AT STA  XOS789 CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR STRAP AND FILLER REF STASA EA 011-5720-01-A2178 AND EO MD11-5720-36726-A
